# SDR 2005FA0000749

- Difficulty date: May 1, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N8405S
- Make and model: Piper PA-28-161
- Aircraft serial: 288116255
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: DC45200
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CARBURETOR LEAKS FROM THROTTLE SHAFT AND FROM ACCELERATOR PUMP.  (K)
